MAUDE Adverse Event Report: ZIMMER DENTAL IMPL TAPERED SCR-V SBM 6M M 5.7MM 13MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL TAPERED SCR-V SBM 6M M 5.7MM 13MM; DENTAL IMPLANT
Model Number TSV6B13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Unspecified Infection (1930); Inflammation (1932); No Code Available (3191)
Date of Event 09/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Weight unknown / not provided.Pma/510k: k011028, k013227.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
It was reported that the implant at tooth site # 3 failed to integrate due to significant bone loss and infection and at the implant site.The implant was removed.If applicable add additional details.Per indicated: loss of integration w/ bone loss & infection - peri implantitis.Surgical/medical intervention required for permanent damage: none reported.Additional appointment required: none reported symptoms as a result of the event: abscess and inflammation.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Mfr report number 0002023141 - 2020 - 02149, section "d4: device udi number" was submitted with udi # (b)(4) in error.Associated lot # 60634931 was manufactured prior to (b)(6)-2015.As a result, a udi number is not required.

Brand Name
IMPL TAPERED SCR-V SBM 6M M 5.7MM 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10942715
Report Number0002023141-2020-02149
Device Sequence Number3170306
Product Code DZE
UDI-Device Identifier00889024019393
UDI-Public(01)00889024019393(17)120110(10)60634931(241)TSV6B13
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K061410
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/10/2012
Device Model NumberTSV6B13
Device Catalogue NumberTSV6B13
Device Lot Number60634931
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/11/2020
Supplement Date Received by Manufacturer03/30/2021
Initial Report FDA Received Date12/03/2020
Supplement Report FDA Received Date04/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR